# SDR SWAA2021072182416

- Difficulty date: June 10, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,854 hours, 35,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CHANNEL SUPPORT ZEE LOCATED BETWEEN BS 500A AND BS 500D STRINGER 26R AT FWD CARGO COMPARTMENT ; 2021-269755 / [01] TOOL USED CALIPER P/N:700-113-10;S/N:0033170;DUE DATE:30JUL21; [02] REPLACED CHANNEL SUPPORT ZEE LOCATED BETWEEN BS 500A AND BS 500D STRINGER 26R AT FWD CARGO COMPARTMENT I. A.W B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 143A7500 SHEET 17 REV A; 143A7505 SHEET 5 REV B; [03] REPLACED CHANNEL SUPPORT ZEE LOCATED BETWEEN BS 500A AND BS 500D STRINGER 26R AT FWD CARGO COMPARTMENT I. A.W B737-700 SRM 51-40-02; 51-10-02 AND DRAWING 143A7500 SHEET 17 REV A; 143A7505 SHEET 5 REV B RII
